MathSciNet Relay Station
MathSciNet bibliographic data
MR2403805 (2010b:57021) 57M50 (57N10)
Hodgson, Craig D.; Kerckhoff, Steven P. The shape of hyperbolic Dehn surgery space. Geom. Topol. 12 (2008), no. 2, 1033–1090.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement